Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Buzzins

Super-tanned face or just irritation on the regimen?

Recommended Posts

For the past, eh, few days to a week my face has just been super tanned or irritated or something. Some people say it looks super tan. You can actually see where it cuts off where I don't apply BP (cuts off at my neck). One person said it looked like I was wearing makeup and I didn't blend it. Another said it looked red. My teacher told me it looked swollen.

I expected peeling, which I got. I also knew that BP makes your skin more sensitive to the sun. I hadn't been using sunscreen/block, but I spent a very small amount of time in the sun (maybe 10 minutes widely spread out through the day). I don't wear makeup anymore, by the way.

Does anyone have any idea what's happening? Do you think this will disappear within a few weeks or so? It's very awkward. My face is pretty dark and my neck is light. I also recently (3-5 days) ago increased my BP from about 1/2-3/4 of a pump to 1 full pump. This may have something to do with it, but why is my face just so dark?

Link to comment
Share on other sites

Keep using the BP, but make sure you apply moisturizer (if you aren't using it already). It will get better.

I'm curious, what did you tell them when they asked about it?

Link to comment
Share on other sites

Dead skin.

Have you tried exfoliating? like with jojoba oil after cleansing? its more than likely just dead skin building up, if your skin isn't too sensitive you could try gently rubbing it off in the shower, thats what i do and my face is perfectly pale and redness/tan free.

Or even being a bit more firm when you cleanse, to help loosen up all that dead skin thats making your skin appear darker.

Link to comment
Share on other sites

My skin looks exactly the same way. It looks way more tan but luckily I wear makeup and it masks the redness. I usually have to try to make my neck look more tan by applying bronzer everywhere just so it will match my face. I feel like after a few hours it dies down though.

Link to comment
Share on other sites

Your face is irritated. More than likely it is going to stay irritated for a bit. There's not much you can do if if you want to press forward with the Regimen. This is honestly just how it works.

If your truly committed to getting rid of acne, then stick with it. It will get better, but it takes time. Don't increase your BP dosage until the irritation starts to subside because you will only make matters worse. You can try the things some of the people here post to exfoliate, but I warn you that Dan was not lying when he said irritation is a huge factor in acne. If you want to religiously stick to the Regimen, you just need to wait it out.

Good luck :D

Edited by Ryan C
Link to comment
Share on other sites

Ahhh, okay, thank you everyone.:) I'll definitely look at the exfoliation methods and wait it out.

And Vapor, I told them about my regimen. Some of them started recommending products for me to put on my face (like Vaseline, Olay, and cocoa butter). Others had no idea what to do. My dad and teacher started telling me I should stop the regimen for a few months. I'll be sticking it out now, though. Thanks again for answering everyone

Link to comment
Share on other sites

Hey social,

I have this problem so terribly. My skin goes from better to worse to better to worse. I find that mildly scrubbing to exfoliate helps a tad to get rid of the dead skin but not enough so that my complexion appears smooth or lighter all the time. In fact, it can make it worse if I am not careful because it tends to really irritate my skin. But seriously, my skin changes so quickly that I might wake up with great looking skin and go to bed with terrible looking skin. Does dead skin build up that quickly? And why do neither the AHA or BHA seem to help enough that they alleviate the problem? What am I doing wrong? I have even SEVERELY cut back on the BP. Am pretty much using it only at night. I'm not breaking out but god this is so frustrating. Any tips?

Link to comment
Share on other sites

Hey social,

I have this problem so terribly. My skin goes from better to worse to better to worse. I find that mildly scrubbing to exfoliate helps a tad to get rid of the dead skin but not enough so that my complexion appears smooth or lighter all the time. In fact, it can make it worse if I am not careful because it tends to really irritate my skin. But seriously, my skin changes so quickly that I might wake up with great looking skin and go to bed with terrible looking skin. Does dead skin build up that quickly? And why do neither the AHA or BHA seem to help enough that they alleviate the problem? What am I doing wrong? I have even SEVERELY cut back on the BP. Am pretty much using it only at night. I'm not breaking out but god this is so frustrating. Any tips?

Maybe exfoliation just isn't for you? and YES, dead skin does build up that quickly, i scrub off a thick layer every night, its insane and kind of gross.

How often do you use AHA or BHA? maybe you need to use it more?

I'm not really sure what you should do, maybe its too early and you should let your skin rest for awhile? otherwise i'd try to get into a routine of either exfoliating every night like i do, or find out how much you need to to keep the dead skin in check, or try using the AHA/BHA more often.

Link to comment
Share on other sites

For the past, eh, few days to a week my face has just been super tanned or irritated or something. Some people say it looks super tan. You can actually see where it cuts off where I don't apply BP (cuts off at my neck). One person said it looked like I was wearing makeup and I didn't blend it. Another said it looked red. My teacher told me it looked swollen.

I expected peeling, which I got. I also knew that BP makes your skin more sensitive to the sun. I hadn't been using sunscreen/block, but I spent a very small amount of time in the sun (maybe 10 minutes widely spread out through the day). I don't wear makeup anymore, by the way.

Does anyone have any idea what's happening? Do you think this will disappear within a few weeks or so? It's very awkward. My face is pretty dark and my neck is light. I also recently (3-5 days) ago increased my BP from about 1/2-3/4 of a pump to 1 full pump. This may have something to do with it, but why is my face just so dark?

If you want to get rid of this brown layer on your face

just use BP every other day and everything will be alright....

Don't increase the amount of BP as it can worsen the situation....

It happened to me before but i used it as mentioned above and the tanned look gone away....

Anyway it's an advice , it's all up to you..

Good luck..

Laith

Link to comment
Share on other sites

yea i am working on finding a good frequency of BP use as well as BHA etc.

So far I have been doing BHA in the morning

and BP only at night

Also got a humidifier.

So far it seems to be helping a good deal. Not 100% but better, anyway.

Link to comment
Share on other sites

So, I just wanted to update for anyone else who has this problem. I started rubbing my face a few days ago like Social said, and kept the BP the same as others said. My face has very few flakes now and is returning to it's normal color. Thank you to everyone who helped me out. Oh, and also, if you have sensitive skin, be careful if you try rubbing the flakes off.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×